# SDR FDEA201906271483

- Difficulty date: June 27, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 33,475 hours, 18,200 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: A5777100000400
- Part serial: TS1130
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDI FOUND LT WING #3 SPOILER CENTER HINGE LOWER SURFACE FOUND DELAMINATION COMPLIED WITH EA: 6-5750-T0347580 PT1, EA TITLE: WING - FLIGHT SURFACES - LT 3# SPOILER CENTER HINGE ARM LOWER SURFACE DELAMINATION. REPAIRED LT WING #3 SPOILER CENTER HINGE ARM LOWER SURFACE. THIS REPAIR CATEGORY "A".  MAJOR REPAIR IAW GMM6-2-100.
